# SDR SWIA2020030348973

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 193 FRAME ATTACH ANGLE HAS A SUSPECTED CRACK ON THE LH SIDE, THE ANGLE ATTACHES TO THE FWD SIDE OF THE FRAME AND TO THE TRU BAY FLOOR PANEL. (MARKED WITH ORANGE FLAG TAPE)   (C-CHECK) RO 2/28/2020   REMOVED AND REPLACED FS193.00 LH FRAME ATTACH CLIP. REF CRJ 200 SRM AND BOMBARDIER DWG.
